Dynamical equations for a liquid jet

V. M. Entov, A. L. Yarin

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


Equations are described for the three-dimensional motion of a thin jet of viscous liquid. The jet is a liquid body whose transverse dimensions are small compared with the other characteristic dimensions of the problem. The aim in the present paper is to establish a closed system of asymptotic equations for the dynamics of such a "thin" jet. A more detailed derivation of quasi-one-dimensional asymptotic equations for the dynamics of thin liquid jets and an analysis on the basis of them of the curved decay shape of the jet in the linear and nonlinear stages is contained in [1, 2].

Original languageEnglish
Pages (from-to)644-649
Number of pages6
JournalFluid Dynamics
Issue number5
Publication statusPublished - 1980 Sept

ASJC Scopus subject areas

  • Mechanical Engineering
  • Physics and Astronomy(all)
  • Fluid Flow and Transfer Processes


Dive into the research topics of 'Dynamical equations for a liquid jet'. Together they form a unique fingerprint.

Cite this